Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stopped taking birth control, headache, abdominal pain, cramps. Help?

I have recently stopped taking birth control . It s been about 3 weeks. Since then, I have had frequent urination , headaches , abdominal pain , cramping, and no period. I have also had a slight fever for the past 2 days. I went to the doctor today and after a series of tests, they ruled out any STD s, pregnancy, or infections, but the pain is still there. Is this due to me stopping the pill or should I get a second opinion?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Birth control pills are actually hormonal pills. Over a period of time our body gets used to them and sudden withdrawal of these pills may lad to this kind of symptoms in certain ladies. Take some time. Drink plenty of water. Take some rest. If headaches are troubling then you can take acetaminophen.
It may take 1-2 weeks but then you will be fine.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 22 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor